# SDR SWAA2013021412637

- Difficulty date: February 6, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL BULKHEAD SKIN CRACKED STA 663 LBL 5 APPROX 18 INCHES LONG.  REPAIRED DAMAGED AREA PER EA 1-A53-3376.
